# SDR AWXA200500778

- Difficulty date: June 15, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 72,102 hours, 28,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK THE L4 DOOR GIRT BAR WAS NOT PROPERLY ENGAGING LATCHES ON FLOOR.  MAINTENANCE ADJUSTED L4 GIRT BAR AND LATCHES IAW BOEING 757 MM 52-11-25-5 PAGE 2, STEP F2.  OPERATIONAL CHECKS WERE GOOD.
